Children’s Advil Ibuprofen Fever Reducer

Children's Advil Ibuprofen Fever Reducer Pain Reliever Oral Suspension, Fruit Flavor _1
Children’s Advil Ibuprofen... Children’s Advil Ibuprofen... Children’s Advil Ibuprofen...

£14.95

  • Temporarily reduces fever
  • Relieves minor aches and pains
  • Lasts up to 8 hours

In stock

Compare

Product Description

Ibuprofen 100mg - Up to 8 hours of relief with just one dose for children aged 2-11. Alcohol-free. Easy-to-swallow liquid suspension.

  • Fruit Flavored Liquid.
  • Alcohol Free.
  • Lasts up to 8 Hours.

Long duration means fewer doses needed per day.

  • This product does not contain directions or complete warnings for adult use
  • Do not give more than directed
  • Shake well before using
  • Find right dose on chart below. If possible, use weight to dose; otherwise use age
  • Repeat dose every 6-8 hours, if needed
  • Do not use more than 4 times a day
  • Measure only with the dosing cup provided. Dosing cup to be used with Children's Advil suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension
  • Under 24 lb, under 2 yr: Ask a doctor
  • 24-35 lb, 2-3 yr: 1 tsp
  • 36-47 lb, 4-5 yr: 1-1/2 tsp
  • 48-59 lb, 6-8 yr: 2 tsp
  • 60-71 lb, 9-10 yr: 2-1/2 tsp
  • 72-95 lb, 11 yr: 3 tsp

Other Information:

  • Each teaspoon contains: sodium 3 mg
  • One dose lasts 6-8 hours
  • Store at 20-25°C (68-77°F)
  • See bottom of box for lot number and expiration date

© 2013 Pfizer Inc.

Reviews

There are no reviews yet.

Be the first to review “Children’s Advil Ibuprofen... ”